MAUDE Adverse Event Report: O&M HALYARD, INC. MASK PFR95 FS SMALL; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. MASK PFR95 FS SMALL; ICP FACIAL PROTECTION PRODUCTS
Model Number 46827
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two (2) samples arrived with a handwritten number which matches the lot number reported.These samples appear intact.Three (3) samples arrived with the elastic head band completely detached from the left side (as worn).Five (5) samples were inspected and appear intact.The elastic head band was tugged as if for donning.There was no detachment of the elastic head bands.The head bands appear securely attached in both corner bonds.The disposition will be confirmed because some samples arrived with detached head bands.There is no damage observed on the bond points of the blue elastic head bands.The detachment of the elastic appears to come from the separation of the corner bond areas.The opposite corner bonds were inspected.The corners remained bonded and the elastic head bands appear securely attached.A review of dhr production records was completed.Pull strength headstrap tests are conducted per specification requiring 4.0lbs performance strength.The records from this lot show average of 5.0lbs (within specification).Documented records show all visual and functional inspections were within specifications and there were no nonconformances documented during production of the complaint lot.No root cause was identified.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not benconsidered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Incident one.The straps were popping off at the seams when donning the small n95 mask.In less than a week, we also had 2 incidents where the mask broke while in a covid patients room.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.Please note that in this incident, the reporter has indicated that no injury or illness resulted.

Brand Name
MASK PFR95 FS SMALL
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key16885576
Report Number9616096-2023-00017
Device Sequence Number17665236
Product Code MSH
UDI-Device Identifier30680651468278
UDI-Public30680651468278
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46827
Device Catalogue Number991046827
Device Lot NumberAM0178811
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2021
Initial Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown